# SDR AALA202309128554

- Difficulty date: September 4, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 62,481 hours, 25,808 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 902864
- Condition: False Indication
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO LEFT ENGINE OVERHEAT DETECTOR LIGHT ILLUMINATED IN BOTH A AND B POSITIONS. FLIGHT LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEFT ENGINE UPPER FAN DETECTOR ASSEMBLY PER AMM 26-11-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
